# SDR DHL2006365503

- Difficulty date: March 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR CUT OUT FWD UPPER CORNER HAS CORROSION.  FOUND CORROSION OUT OF LIMITS AT SKIN AN FRAME AREA IAW A300 SRM 53-16-00 FIG 602 & 53-10-00 PAGE 602.  INSTALLED SKIN REPAIR IAW A300 SRM 53-16-00 FIG 715.  INSTALLED FRAME REPAIR IAW A300 SRM 53-16-00 FIG 701.
